Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Reno, NV

June 30, 2015Douglas County, Lyon County, Nevada

NWS Reno, NV issued this flash flood warning at Jun 30, 2015, 3:58 PM PDT for Douglas County, Lyon County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 3:58 PM PDT (22:58 UTC)
Expired
Jun 30, 2015, 7:00 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, NV, Lyon County, NV

The radar

The Reno radar (KRGX), 93 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-346 J/kg
Mixed-layer LCL
2589 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WGUS55 KREV 302258
FFWREV
NVC005-019-010200-
/O.NEW.KREV.FF.W.0001.150630T2258Z-150701T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
358 PM PDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LYON COUNTY IN WEST CENTRAL NEVADA...
  NORTHEASTERN DOUGLAS COUNTY IN WESTERN NEVADA...

* UNTIL 700 PM PDT
    
* AT 355 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING OR 
  EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE BISON FIRE 
  BURN AREA WILL RESULT IN DEBRIS FLOWS. THE DEBRIS FLOW CAN CONSIST 
  OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARTESIA ROAD ON THE EASTERN SLOPES OF THE PINE NUT MOUNTAINS IN 
  SMITH VALLEY AND THE WESTERN SLOPES OF THE PINE NUT MOUNTAINS IN 
  DOUGLAS COUNTY. 

ADDITIONAL RAINFALL AMOUNTS OF 1-2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING AND DEBRIS FLOWS NEAR RECENTLY BURNED AREAS ARE
EXTREMELY DANGEROUS AND CAN DESTROY STRUCTURES AND WASH OUT BRIDGES
AND ROADS. DEBRIS FLOWS OFTEN CONTAIN MASSIVE BOULDERS...BURNED
TREES...AND LARGE AMOUNTS OF SEDIMENT AND ASH MOVING AT HIGH RATES OF
SPEED. PEOPLE LIVING BELOW BURNED AREAS SHOULD TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3881 11933 3881 11953 3908 11954 3908 11934

$$
1 follow-up statement
820 
WGUS75 KREV 010001
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
501 PM PDT TUE JUN 30 2015

NVC005-019-010008-
/O.CAN.KREV.FF.W.0001.000000T0000Z-150701T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON NV-DOUGLAS NV-
501 PM PDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING FOR CENTRAL LYON AND NORTHEASTERN DOUGLAS
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. HOWEVER...ADDITIONAL HEAVY RAIN SOUTH OF THE WARNED 
AREA MAY MOVE INTO THE PINE NUT MOUNTAINS THIS EVENING. ANY 
ADDITIONAL RAINFALL OVER THIS AREA MAY CAUSE DEBRIS FLOWS... 
ESPECIALLY ON THE EAST SIDE OF THE PINE NUT MOUNTAINS INTO THE SMITH 
VALLEY. 

LAT...LON 3881 11933 3881 11953 3908 11954 3908 11934

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:33 PM PDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 30, 2:33 PM PDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
233 PM PDT TUE JUN 30 2015

.SYNOPSIS...

HOT TEMPERATURES WILL CONTINUE THIS WEEK AS HIGH PRESSURE
REMAINS OVER THE GREAT BASIN. MOISTURE WILL REMAIN TRAPPED
UNDERNEATH THE RIDGE AND ALLOW FOR A CHANCE OF THUNDERSTORMS EACH
AFTERNOON THROUGH THE 4TH OF JULY WEEKEND.

&&

.SHORT TERM...

GOOD CLEARING THIS MORNING HAS AGAIN ALLOWED FOR SIGNIFICANT
SOLAR HEATING WITH KRNO ALREADY REACHING 100. COMBINE THIS WITH
HIGH PWATS (NEAR AN INCH), AND A WEAK UPPER LEVEL WAVE FORECAST
FOR THIS AFTERNOON, AN INCREASE IN THE INTENSITY AND COVERAGE OF
THUNDERSTORMS IS POSSIBLE TODAY. CLOUD COVER THIS AFTERNOON AND A
CAP ABOVE 500 MB WILL DETERMINE THE EXTENT OF THUNDERSTORMS
ACTIVITY TODAY. IF CLOUD COVER OCCURS TOO EARLY, IT WILL INHIBIT
STORM DEVELOPMENT. A CAP ABOVE 500 MB (EVIDENT IN THE 12Z
SOUNDING) COULD EITHER INHIBIT OR INTENSIFY LATE AFTERNOON
THUNDERSTORMS DEPENDING WHETHER CONVECTION IS ABLE TO OVERCOME IT.

CONVECTION STARTED EVEN EARLIER TODAY WITH CELLS FORMING OVER THE
WHITE MOUNTAINS BY NOON. DEVELOPMENT IS EXPECTED TO CONTINUE ALONG
THE EASTERN SIERRA AND MONO/MINERAL COUNTIES BEFORE MOVING NORTH
INTO THE WESTERN NEVADA BASIN AND RANGE. RENO AND CARSON CITY WILL
HAVE A BETTER CHANCE OF SEEING THUNDERSTORMS TODAY THEN YESTERDAY.
EVEN THOUGH GENERAL STORM FLOW SHOULD BE AROUND 15KTS, WITH PWATS
NEAR MAX CLIMATOLOGY AND TEMPS AROUND 100 DEGREES, LOCALIZED FLASH
FLOODING WILL REMAIN A CONCERN ESPECIALLY FOR THE WASHINGTON FIRE
IN ALPINE COUNTY.

WEDNESDAY WE STAY IN A SIMILAR THUNDERSTORM PATTERN WITH MODELS
INDICATING ANOTHER WAVE OF DRIER AIR IN THE UPPER LEVELS THAT
SHOULD AGAIN ALLOW OVERNIGHT CLEARING AND GOOD SOLAR HEATING.
WEDNESDAY NIGHT INTO THURSDAY MORNING UPPER LEVEL MOISTURE WILL BE
ON THE INCREASE. AS LONG AS OVERNIGHT CLEARING CONTINUES SCATTERED
THUNDERSTORMS CAN BE EXPECTED. FOR MORE INFORMATION ON
THUNDERSTORM COVERAGE AND NATURE SEE THE FIRE WEATHER FORECAST
BELOW.

TEMPERATURES ARE EXPECTED TO REMAIN VERY WARM THIS WEEK WITH
WIDESPREAD TRIPLE DIGITS IN WESTERN NEVADA AND UPPER 80'S TO LOW
90'S THE SIERRA. IN WEST CENTRAL NEVADA, HIGH TEMPERATURES COULD
STAY ABOVE 105 DEGREES BOTH WEDNESDAY AND THURSDAY. ADDITIONALLY,
OVERNIGHT LOWS TEMPERATURES ARE ONLY EXPECTED TO DROP TO THE UPPER
60'S TO LOW 70'S WHICH INCREASES THE RISK FOR HEAT RELATED
ILLNESSES. HEAT ADVISORY REMAINS IN EFFECT WEDNESDAY THROUGH
THURSDAY IN WEST CENTRAL NEVADA. AREAS OUTSIDE THE HEAT ADVISORY
WILL ALSO EXPERIENCE WELL ABOVE NORMAL TEMPERATURES THIS WEEK,
EVEN IN THE MOUNTAINS. IF YOUR PLANS THIS WEEK INVOLVE OUTDOOR
ACTIVITIES, TAKE THE HEAT AND THE POTENTIAL FOR THUNDERSTORMS INTO
ACCOUNT. TOLBY

.LONG TERM...FRIDAY THROUGH TUESDAY...

NO MAJOR CHANGES NECESSARY TO THE EXISTING FORECAST. MID RANGE
MODELS REMAIN FAIRLY CONSISTENT DEPICTING HIGH PRESSURE THROUGH THE
WEEKEND INTO MONDAY. DRIER SOUTHWEST FLOW INCREASES MONDAY WITH A
SHORTWAVE MOVING INTO THE SIERRA AND WESTERN NEVADA BY MID WEEK.

TEMPERATURES WILL CONTINUE TO BE ELEVATED WITH LITTLE RELIEF
EXPECTED THROUGH THE LONG TERM. FRIDAY WILL BE THE HOTTEST FOR
THE LONG TERM FORECAST WITH WESTERN NEVADA TEMPERATURES AT AND
ABOVE 100 DEGREES; SIERRA TEMPERATURES IN THE UPPER 80S TO 90
DEGREES. CLOUD COVER ANTICIPATED TO INCREASE SATURDAY AND SUNDAY
AS THE UPPER RIDGE SHIFTS INTO EASTERN NEVADA. THIS SHOULD KEEP
TEMPERATURES A LITTLE LOWER IN THE LOW/MID 90S; SIERRA BACK INTO
LOW 80S.

MOISTURE IS EXPECTED TO STREAM AROUND THE WESTERN PERIPHERY OF THE
RIDGE THROUGH SUNDAY EVENING BRINGING SHOWERS AND THUNDERSTORMS TO
THE REGION. CONDITIONS SHOULD BE WORST FOR FRIDAY/SATURDAY WHERE
STORM MOTIONS WILL BE SLOW INCREASING THE POTENTIAL FOR LOCALIZED
FLASH FLOODING. AREA BURN SCARS WILL BE VERY SUSCEPTIBLE TO
FLOODING INCLUDING THE ROUND FIRE AND WASHINGTON FIRE SCARS.
MONDAY APPEARS DRIER AS MAIN RIDGING EDGES EAST INCREASING
SOUTHWESTERLY FLOW. CURRENT MODELS SHOW THE POTENTIAL FOR A
SHORTWAVE MOVING INTO THE SIERRA EARLY TUESDAY INCREASING CHANCES
OF STORMS AGAIN. BOYD

&&

.AVIATION...

VFR CONDITIONS EXCEPT LCL MVFR VIS IN TSRA NEAR/SOUTH OF I-80 TODAY.
TERMINALS MOST LIKELY TO BE AFFECTED ARE KMMH-KTVL-KCXP WITH A 20-30
PCT CHANCE, WHILE KTRK/KRNO ARE CLOSER TO 15 PCT. GUSTY OUTFLOW
WINDS TO 40 KTS AND SMALL HAIL WILL BE THE MAIN THREATS. SW WINDS
GUSTS TO 20 KTS NORTH OF I-80 20-03Z TODAY OTHERWISE WINDS ARE
LIGHT EXCEPT NEAR TSTMS.

A SIMILAR PATTERN IS EXPECTED WEDNESDAY BEFORE STORMS EXPAND NORTH
TO THE OREGON BORDER THURSDAY AND INTO THE WEEKEND. WALLMANN/BOYD

&&

.FIRE WEATHER...

IT WILL BE A HOT WEEK AHEAD ALONG WITH CHANCES FOR THUNDERSTORMS
THROUGH THE 4TH OF JULY WEEKEND. STORMS TODAY AND TOMORROW WILL BE
MAINLY CONFINED TO AREAS SOUTH OF A SUSANVILLE-WINNEMUCCA LINE AND
WILL BE PRIMARILY WET. STORM COVERAGE IS EXPECTED TO EXPAND
NORTHWARD TO THE OREGON BORDER BY THURSDAY AND FRIDAY. THE ONE AREA
OF CONCERN WILL BE THE LASSEN AND PLUMAS NATIONAL FORESTS ON
THURSDAY AS STORMS MAY BE MORE OF A WET/DRY HYBRID NATURE AS
MOISTURE BEGINS TO OVERTAKE THE DRIER AIR ACROSS THESE AREAS. GUSTY
AND ERRATIC WINDS ARE ALWAYS A CONCERN WITH THUNDERSTORMS, BUT THE
ENVIRONMENT THIS WEEK IS NOT AS CONDUCIVE TO OUTFLOWS OF THE
MAGNITUDE SEEN THIS PAST SATURDAY. ESTIMATE THUNDERSTORM WIND GUSTS
OF 40 TO 50 MPH, OTHERWISE WINDS WILL BE LIGHT THROUGH THE WEEK.

AS MOISTURE DRAMATICALLY INCREASES LATE IN THE WEEK AND INTO THE
WEEKEND, HEAVIER RAINS ARE POSSIBLE ALONG WITH SLOW STORM MOTIONS,
BRINGING THE POTENTIAL FOR FLASH FLOODING IF THE RIGHT CONDITIONS
COME TOGETHER. THE WASHINGTON FIRE BURN SCAR IS EXTREMELY SUSCEPTIBLE
TO FLASH FLOODING AND DEBRIS FLOWS AND WILL BE CLOSELY MONITORED. DJ

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...HEAT ADVISORY FROM 11 AM WEDNESDAY TO 8 PM PDT THURSDAY NVZ004.

CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 30, 2:24 PM PDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
224 PM PDT TUE JUN 30 2015

CAZ072-073-NVZ003-302145-
GREATER LAKE TAHOE AREA CA-MONO CA-GREATER RENO-CARSON CITY-
MINDEN AREA NV-
224 PM PDT TUE JUN 30 2015

...THUNDERSTORM DEVELOPING JUST NORTH OF THE WASHINGTON FIRE BURN
SCAR...

AT 221 PM PDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM ON THE
NORTH END OF THE WASHINGTON FIRE BURN SCAR...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
ADDITIONAL THUNDERSTORMS ARE LIKELY FOR THE BURN SCAR AND MAY POSE
MORE OF A THREAT THAN THIS ONE. STILL...LIGHTNING AND ERRATIC WIND
SHIFTS COULD POSE A THREAT TO FIRE FIGHTING EFFORTS.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CA 89 AND CA 4 AND MONITOR PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. FIRE FIGHTERS...HIKERS AND CAMPERS SHOULD
SEEK SHELTER IN A VEHICLE IF POSSIBLE.

&&

LAT...LON 3861 11962 3864 11977 3879 11974 3873 11956
TIME...MOT...LOC 2121Z 197DEG 20KT 3871 11967

MB
Special weather statement, Jun 30, 3:04 PM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
304 PM PDT TUE JUN 30 2015

NVZ001-003-302245-
MINERAL AND SOUTHERN LYON COUNTIES NV-GREATER RENO-CARSON CITY-
MINDEN AREA NV-
304 PM PDT TUE JUN 30 2015

...THUNDERSTORM HEADING INTO SOUTHERN SMITH VALLEY...

AT 302 PM PDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM 7 MILES
SOUTH OF WELLINGTON...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WELLINGTON...SMITH...SMITH VALLEY...NV 208 AT DOUGLAS-LYON CO LINE
AND JUNCTION NV 338 AND NV 829 (WELLINGTON CUTOFF).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.

&&

LAT...LON 3860 11921 3861 11940 3892 11945 3893 11921
TIME...MOT...LOC 2202Z 175DEG 14KT 3865 11932

MB
Special weather statement, Jun 30, 3:11 PM PDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
311 PM PDT TUE JUN 30 2015

CAZ073-302300-
MONO CA-
311 PM PDT TUE JUN 30 2015

...STRONG THUNDERSTORMS INCREASING OVER MONO COUNTY...

AT 304 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM
BRIDGEPORT TO MAMMOTH LAKES...AND MOVING NORTH AT 15 TO 20 MPH.

THUNDERSTORMS WITH VERY HEAVY RAIN AND DEADLY WERE OCCURRING OVER
EASTERN MONO COUNTY. THESE STORMS WILL BE CAPABLE OF CREATING
SIGNIFICANT PONDING OF WATER ON THE HIGHWAY AS WELL AS GREATLY
REDUCED VISIBILITY. THIS INCLUDES HIGHWAY 395.

MOTORISTS SHOULD PREPARE TO SLOW DOWN AND TURN ON HEADLIGHTS DURING
HEAVY RAINFALL. ANYONE ON AREA LAKES OR OTHERWISE OUTDOORS SHOULD
SEEK SHELTER INSIDE AN AUTOMOBILE OR STURDY SHELTER. LIGHTNING IS
DEADLY!

LAT...LON 3826 11912 3763 11874 3764 11900 3789 11917
      3824 11935
TIME...MOT...LOC 2204Z 317DEG 170KT 3823 11924 3765 11895

WH
Special weather statement, Jun 30, 3:39 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
339 PM PDT TUE JUN 30 2015

NVZ004-302300-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
339 PM PDT TUE JUN 30 2015

...STRONG THUNDERSTORM OVER HIGHWAY 50 NEAR EASTGATE...

AT 336 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NEW PASS SUMMIT. THIS STORM WAS NEARLY STATIONARY PRODUCING
MODERATE TO HEAVY RAIN.

WINDS UP TO 50 MPH AND PONDING OF WATER ALONG HIGHWAY 50 WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
CHURCHILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 50 EAST OF MIDDLEGATE TO
NEW PASS SUMMIT. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS
WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT
IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN
ON YOUR HEADLIGHTS.

&&

LAT...LON 3960 11748 3953 11750 3952 11757 3947 11765
      3944 11764 3938 11771 3952 11785 3970 11768
      3970 11749 3968 11746 3964 11748
TIME...MOT...LOC 2236Z 180DEG 0KT 3953 11758

MB

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:35 PM PDTSpecial Weather StatementREVDouglas55 min
Jun 29, 7:48 PM PDTSpecial Weather StatementREV42 min
Jun 30, 3:04 PM PDTSpecial Weather StatementREVDouglas41 min
Jun 30, 3:39 PM PDTSpecial Weather StatementREVChurchill21 min
Jun 30, 4:17 PM PDTAreal Flood AdvisoryREVLyon118 min
Jun 30, 4:21 PM PDTSpecial Weather StatementREVMineral39 min
Jun 30, 4:31 PM PDTSpecial Weather StatementREV44 min
Jun 30, 4:41 PM PDTFlash Flood WarningREVLyon3 hr

Nearby

Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.